# SDR AALA202501152246

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 29,794 hours, 13,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L-2 DOOR EMERGENCY ASSIST ACCUMULATOR PRESSURE LOW. MASINTENANCE SERVICE L-2 DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00.
